IJMTT-Volume 29 Number 1 - January 2016

S.No
Title/Author Name
Paper ID
1 Distance Energy of Certain Mesh Derived Networks and Milovanović Bounds
- M. R. Rajesh Kanna, Jagadeesh R, Pradeep Kumar R, Ramyashree R A
 

IJMTT-V29P501

2 An Intuitionistic Fuzzy Approach for Solving Generalized Trapezoidal Travelling Salesman Problem
- Dr.A.Sahaya sudha, G.Alice Angel, M.Elizabeth Priyanka,S.Emily jennifer
 

IJMTT-V29P502

3 Confidence Intervals for the Difference and the Ratio of Coefficients of Variation of Normal Distribution with a Known Ratio of Variances
- Suparat Niwitpong, Arunee Wongkhao
 

IJMTT-V29P503

4 Confidence Intervals for the Median of Lognormal Distribution with Restricted Parameter Mean
- Sa-aat Niwitpong, Rada Somkhuean
 

IJMTT-V29P504

5 Ricci Flow Equations on Qusi-C-Reducible Finsler Space
- Narasimhamurthy S.K, Chethana B.C., Vasantha D.M
 

IJMTT-V29P505

6 A Topological Approach to Soft Covering Approximation Space
- Naime Tozlu, Saziye Yuksel, Tugba Han Dizman
 

IJMTT-V29P506

7 Symmetric Duality in Multi – Objective Programming
- Dr. Riddhi Garg
 

IJMTT-V29P507

8 Differentiable Riemannian Geometry
- Mohamed M.Osman
 

IJMTT-V29P508

9 A note on Onset of Benard – Marangoni ferroconvection
- Meghashree G R
 

IJMTT-V29P509

10 Spherical symmetric space-time in Bimetric Relativity
- V.Mahurpawar
 

IJMTT-V29P510